# SDR QXEA200300873

- Difficulty date: July 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 4,325 hours, 5,296 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

BOI-ON FLIGHT NUMBER 2364, ON FINAL APPROACH INTO BOI AFTER FLAPS SELECTED 35 DEGREES, AIRCRAFT ROLLED HARD OVER TO RIGHT, NO CAUTION LIGHTS. RESELECTED FLAPS TO 15 DEGREES AIRCRAFT STOPPED ROLL. AFTER LANDING NR 1 STALL FAIL, NR 2 STALL FAIL, PUSHER SYSTEM FAIL LIGHT ILLUMINATED. COMPLIED WITH AIR DATA SYSTEM, NR 1 STALL SYSTEM FAIL & PUSHER SYSTEM FAIL FAULT ISOLATION. NO DEFECTS NOTED. AIRCRAFT STILL UNDER INVESTIGATION.
